# SDR MASA200601551

- Difficulty date: June 8, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 25,186 hours, 27,746 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088088
- Part serial: 675
- Condition: Failed
- Location: Nr 2
- Part time: 5,205 hours, 4,904 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6255 PHX.  NR 2 DC GEN CAUTION LIGHT AND HOT LIGHT, MAIN BATTERY WARNING ALONG WITH SMOKE FROM THE NACELLE.  MX TROUBLESHOT TO THE DC STARTER GENERATOR.  MX R2 STARTER GENERATOR AND STARTER CONTACTOR.  OPS CHECK GOOD.
